MathSciNet Relay Station
MathSciNet bibliographic data
MR1960119 22C05
Freedman, Michael H.; Kitaev, Alexei; Lurie, Jacob Diameters of homogeneous spaces. Math. Res. Lett. 10 (2003), no. 1, 11–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement